Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Positive infinities of potentials


Author: Walter Rudin
Journal: Proc. Amer. Math. Soc. 2 (1951), 967-969
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0045262-7
MathSciNet review: 0045262
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Griffith C. Evans, Potentials and positively infinite singularities of harmonic functions, Monatsh. Math. Phys. 43 (1936), no. 1, 419–424. MR 1550546, https://doi.org/10.1007/BF01707623
  • [2] Kiyoshi Noshiro, Contributions to the theory of the singularities of analytic functions, Jap. J. Math. 19 (1948), 299–327. MR 0033355
  • [3] G. Pólya and G. Szegö, Über den transfiniten Durchmesser (Kapazitätskonstante) von ebenen und räumlichen Punktmengen, J. Reine Angew. Math. vol. 165 (1931) pp. 4-49.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0045262-7
Article copyright: © Copyright 1951 American Mathematical Society